# SDR IPXA3B77443

- Difficulty date: March 10, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B01970210A
- Part serial: 000697
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP RT OTBD T/E MID FLAP COVE PANEL DENTED AND DELAM ON UPPER SIDE.  REPAIRED REF EO B747-5750-50094A.
